# SDR AALA20150223016

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 56,053 hours, 7,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT SEAT 45C HAS ONE BULB INOPERATIVE.  R & R EMER LIGHT ASSEMBLY AT SEAT 45C IAW MM 33-51-05.  SYSTEM CHECKED NORMAL.
